# SDR MALA976207

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 091
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080031
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION BOTH LEFT EFIS TUBES WENT BLACK, AFTER HYDRAULIC PUMP STOPPED RUNNING AND BOTH LEFT TUBES CAME BACK.  FIVE MINUTES INTO FLIGHT EFIS TUBES WENT BLACK AGAIN, FOLLOWED QRH, SHUTDOWN LEFT GENERATOR.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED LEFT STARTER/DC GEN.  RAN AIRCRAFT, ALL CHECKS GOOD.
